Nurofen has helped to give millions of people effective relief from pain. Choose from a wide range of ibuprofen products, in the form of tablets, gels and plasters.
Explore the Nurofen range and find the product to suit you. Nurofen ibuprofen effectively alleviates pain caused by headaches, migraines, back ache, dental pain, period pains, fever, rheumatic and muscular pains, and strains.
Nurofen tablets and capsules for adults come in 200mg and 400mg packs to suit your needs, and target the pain you’re experiencing. Its gels and plasters are also effective at providing pain relief for muscular and joint pain and strains.
If you’re looking for pain relief for your children, Nurofen for children comes in liquid form or chewable capsules for managing colds and flu symptoms, fever, and teething pain. The products aim to provide your child with up to 8 hours relief.
Nurofen are the No.1 pain relief in the UK.* They are clinically proven to give you pain relief from a variety of pain, so you can trust them to help you get back on track, and get on with your day.
Nurofen Express 200mg Liquid Capsules, Nurofen Back Pain 300mg Sustained Release. Capsules. Nurofen Joint & Back Pain Relief Max Strength 10% Gel. Contains ibuprofen. For pain relief. Nurofen Joint & Muscular Pain Relief 200mg Medicated Plaster. Contains ibuprofen. For pain relief of muscular strains or sprains close to the joint of the upper or lower limb. Nurofen For Children Cold Strawberry. Contains ibuprofen. For pain & fever relief in children. Always read the label.
*Based on Nielsen sales data 04.12.21. For verification contact PO Box 4444. For pain relief. Contains Ibuprofen. Always read the label. RB-M-87069